# SDR FQAR20170717066

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- Aircraft time: 14,557 hours
- Engine: Lyc O360A4M
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 62086006
- Condition: Cracked
- Location: Lt Wing
- Part time: 587 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHANNEL IN THE LEFT WING WAS FOUND CRACKED. CHANNEL IS LOCATED INBOARD ON THE WING'S LOWER SURFACE AND IS RIVETED TO SKIN PANEL.
